# SDR SWIA202054517

- Difficulty date: October 28, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MULTIPLE AREAS ON LT PRESSURE FLOOR SILL PANELS, AREAS MARKED.  C-CHECK RO 12/05/2020.  REMOVED CORROSION FROM LT PRESSURE FLOOR SILL PANEL & APPLIED REPAIR REFERENCING REO.  ALL ASSOCIATED CHECKS ARE GOOD AT THIS TIME, SEE CONTINUATION CARD FOR ADDITIONAL DETAILS.
